6 Publications

Mark all

[6]
2020 | Conference Paper | IST-REx-ID: 8089 | OA
Chatterjee K, Fu H, Goharshady AK, Goharshady EK. Polynomial invariant generation for non-deterministic recursive programs. In: Proceedings of the 41st ACM SIGPLAN Conference on Programming Language Design and Implementation. Association for Computing Machinery; 2020:672-687. doi:10.1145/3385412.3385969
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Conference Paper | IST-REx-ID: 6175 | OA
Wang P, Fu H, Goharshady AK, Chatterjee K, Qin X, Shi W. Cost analysis of nondeterministic probabilistic programs. In: PLDI 2019: Proceedings of the 40th ACM SIGPLAN Conference on Programming Language Design and Implementation. Association for Computing Machinery; 2019:204-220. doi:10.1145/3314221.3314581
View | Files available | DOI | arXiv
 
[4]
2018 | Conference Paper | IST-REx-ID: 5977 | OA
Chatterjee K, Fu H, Goharshady A, Okati N. Computational approaches for stochastic shortest path on succinct MDPs. In: Proceedings of the Twenty-Seventh International Joint Conference on Artificial Intelligence. Vol 2018. IJCAI; 2018:4700-4707. doi:10.24963/ijcai.2018/653
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2018 | Journal Article | IST-REx-ID: 5993 | OA
Chatterjee K, Fu H, Novotný P, Hasheminezhad R. Algorithmic analysis of qualitative and quantitative termination problems for affine probabilistic programs. ACM Transactions on Programming Languages and Systems. 2018;40(2):7. doi:10.1145/3174800
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[2]
2016 | Conference Paper | IST-REx-ID: 1386 | OA
Chatterjee K, Fu H, Goharshady A. Termination analysis of probabilistic programs through Positivstellensatz’s. In: Vol 9779. Springer; 2016:3-22. doi:10.1007/978-3-319-41528-4_1
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1438 | OA
Chatterjee K, Fu H, Novotny P, Hasheminezhad R. Algorithmic analysis of qualitative and quantitative termination problems for affine probabilistic programs. In: Vol 20-22. ACM; 2016:327-342. doi:10.1145/2837614.2837639
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

6 Publications

Mark all

[6]
2020 | Conference Paper | IST-REx-ID: 8089 | OA
Chatterjee K, Fu H, Goharshady AK, Goharshady EK. Polynomial invariant generation for non-deterministic recursive programs. In: Proceedings of the 41st ACM SIGPLAN Conference on Programming Language Design and Implementation. Association for Computing Machinery; 2020:672-687. doi:10.1145/3385412.3385969
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Conference Paper | IST-REx-ID: 6175 | OA
Wang P, Fu H, Goharshady AK, Chatterjee K, Qin X, Shi W. Cost analysis of nondeterministic probabilistic programs. In: PLDI 2019: Proceedings of the 40th ACM SIGPLAN Conference on Programming Language Design and Implementation. Association for Computing Machinery; 2019:204-220. doi:10.1145/3314221.3314581
View | Files available | DOI | arXiv
 
[4]
2018 | Conference Paper | IST-REx-ID: 5977 | OA
Chatterjee K, Fu H, Goharshady A, Okati N. Computational approaches for stochastic shortest path on succinct MDPs. In: Proceedings of the Twenty-Seventh International Joint Conference on Artificial Intelligence. Vol 2018. IJCAI; 2018:4700-4707. doi:10.24963/ijcai.2018/653
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2018 | Journal Article | IST-REx-ID: 5993 | OA
Chatterjee K, Fu H, Novotný P, Hasheminezhad R. Algorithmic analysis of qualitative and quantitative termination problems for affine probabilistic programs. ACM Transactions on Programming Languages and Systems. 2018;40(2):7. doi:10.1145/3174800
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[2]
2016 | Conference Paper | IST-REx-ID: 1386 | OA
Chatterjee K, Fu H, Goharshady A. Termination analysis of probabilistic programs through Positivstellensatz’s. In: Vol 9779. Springer; 2016:3-22. doi:10.1007/978-3-319-41528-4_1
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1438 | OA
Chatterjee K, Fu H, Novotny P, Hasheminezhad R. Algorithmic analysis of qualitative and quantitative termination problems for affine probabilistic programs. In: Vol 20-22. ACM; 2016:327-342. doi:10.1145/2837614.2837639
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed